# SDR A6WA201543006

- Difficulty date: August 25, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 60034017
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 281 IS CRACKED & BUCKLING, JUST OTBD OF RBL 9 IN CABIN.  REPAIRED FLOORBEAM STATION 280 RBL 9 IAW EA AWAC-CRJ253-00162 REV IR.
